Alert archive / Wisconsin / Small Craft Advisories in 2012

Small Craft Advisory 27, NWS Green Bay, WI

April 8, 2012

NWS Green Bay, WI issued this small craft advisory at Apr 8, 2012, 9:11 PM CDT. It took effect at Apr 9, 2012, 10:00 AM CDT. It was in force for 35 hr.

The area

The counties it named.

The facts

Issued
Apr 8, 2012, 9:11 PM CDT (02:11 UTC)
In effect from
Apr 9, 2012, 10:00 AM CDT
Expired
Apr 10, 2012, 9:00 PM CDT
In force
35 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

943 
WHUS73 KGRB 090211
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
911 PM CDT SUN APR 8 2012

...GUSTY NORTHWEST WINDS EXPECTED AGAIN TOMORROW...

..BLUSTERY WINDS ARE EXPECTED TO RETURN MONDAY MORNING AS THE
PRESSURE GRADIENT TIGHTENS AND COLD AIR FLOWS OVER THE NEARSHORE
WATERS. NORTHWEST WINDS WILL INCREASE THROUGH MID-MORNING AND
CONTINUE TO BE HAZARDOUS THROUGH THE EVENING. WAVES WILL REMAIN AT
2 TO 4 FT DUE TO THE OFFSHORE FLOW.

LMZ521-522-541>543-091015-
/O.EXP.KGRB.SC.Y.0026.000000T0000Z-120409T0200Z/
/O.NEW.KGRB.SC.Y.0027.120409T1500Z-120410T0200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
911 PM CDT SUN APR 8 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 9 PM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 9 PM CDT
MONDAY. 

* WINDS...NORTHWEST AT 15 TO 25 KTS BY NOON CAN BE EXPECTED.
  HIGHER GUSTS TO AROUND 30 KTS ARE POSSIBLE DURING THE EARLY
  AFTERNOON THROUGH MONDAY EVENING.

* WAVES...2 TO 4 FT ON THE LAKE...AND 1 TO 3 FT ON THE BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
 
WOLF
8 follow-up statements
035 
WHUS73 KGRB 090845
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
345 AM CDT MON APR 9 2012

...GUSTY NORTHWEST WINDS EXPECTED EARLY THIS WEEK...

..BLUSTERY NORTHWEST WINDS WILL DEVELOP TODAY AND CONTINUE INTO
TUESDAY. THE INCREASING WINDS ALONG WITH THE COLD AIR FLOWING
OVER THE NEARSHORE WATERS WILL INCREASE THE WAVES.

LMZ521-522-541>543-091645-
/O.EXT.KGRB.SC.Y.0027.120409T1500Z-120411T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
345 AM CDT MON APR 9 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO
7 PM CDT TUESDAY...

* WINDS...NORTHWEST WIND INCREASING TO 15 TO 25 KTS AND CONTINUING
  INTO TUESDAY. GUSTS TO 30 KTS WILL BE POSSIBLE THIS AFTERNOON.

* WAVES...WAVES BUILDING TO 3 TO 5 FT ON THE LAKE...AND ON THE
  BAY ALONG DOOR COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
816 
WHUS73 KGRB 091515
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1015 AM CDT MON APR 9 2012

...GUSTY NORTHWEST WINDS EXPECTED...

..BLUSTERY NORTHWEST WINDS WILL DEVELOP THIS AFTERNOON AND
CONTINUE INTO TUESDAY. THE INCREASING WINDS ALONG WITH THE COLD
AIR FLOWING OVER THE NEARSHORE WATERS WILL INCREASE THE WAVES.

LMZ521-522-541>543-092315-
/O.CON.KGRB.SC.Y.0027.000000T0000Z-120411T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1015 AM CDT MON APR 9 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT
TUESDAY...

* WINDS...NORTHWEST WIND INCREASING TO 15 TO 25 KTS AND 
  CONTINUING INTO TUESDAY. GUSTS TO 30 KTS WILL BE POSSIBLE THIS 
  AFTERNOON. 

* WAVES...WAVES BUILDING TO 2 TO 4 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
515 
WHUS73 KGRB 092036
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
336 PM CDT MON APR 9 2012

...GUSTY NORTHWEST WINDS WILL CONTINUE THROUGH TUESDAY EVENING...

.BLUSTERY NORTHWEST WINDS WILL CONTINUE THROUGH TUESDAY EVENING AS
A TIGHT PRESSURE GRADIENT BETWEEN LOW PRESSURE OVER EASTERN CANADA
AND HIGH PRESSURE BUILDING IN FROM THE NORTHWEST REMAINS OVER THE
AREA. THE INCREASING WINDS ALONG WITH THE COLD AIR FLOWING OVER
THE NEARSHORE WATERS WILL INCREASE THE WAVES...ESPECIALLY TOWARD
THE OPEN WATERS OF LAKE MICHIGAN.

LMZ521-522-541>543-100445-
/O.CON.KGRB.SC.Y.0027.000000T0000Z-120411T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
336 PM CDT MON APR 9 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT
TUESDAY...

* WINDS...NORTHWEST 15 TO 25 KTS THROUGH TUESDAY EVENING. GUSTS TO
  30 KTS ARE POSSIBLE.

* WAVES...2 TO 4 FT NORTH OF STURGEON BAY...AND 1 TO 3 SOUTH.
  LOOK FOR HIGHER WAVES TOWARD THE OPEN WATERS OF LAKE MICHIGAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH
886 
WHUS73 KGRB 100231
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
931 PM CDT MON APR 9 2012

...GUSTY NORTHWEST WINDS WILL CONTINUE THROUGH TUESDAY EVENING...

.BLUSTERY NORTHWEST WINDS WILL CONTINUE THROUGH TUESDAY EVENING
AS A TIGHT PRESSURE GRADIENT BETWEEN LOW PRESSURE OVER EASTERN
CANADA AND HIGH PRESSURE BUILDING IN FROM THE NORTHWEST REMAINS
OVER THE AREA. THE INCREASING WINDS ALONG WITH THE COLD AIR
FLOWING OVER THE NEARSHORE WATERS WILL INCREASE THE WAVES...
ESPECIALLY TOWARD THE OPEN WATERS OF LAKE MICHIGAN.

LMZ521-522-541>543-101045-
/O.CON.KGRB.SC.Y.0027.000000T0000Z-120411T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
931 PM CDT MON APR 9 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT
TUESDAY...

* WINDS...NORTHWEST 15 TO 25 KTS THROUGH TUESDAY EVENING. GUSTS 
  TO AROUND 30 KTS ARE POSSIBLE. 

* WAVES...2 TO 4 FT NORTH OF STURGEON BAY...AND 1 TO 3 SOUTH. 
  LOOK FOR HIGHER WAVES TOWARD THE OPEN WATERS OF LAKE MICHIGAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH
421 
WHUS73 KGRB 100914
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
414 AM CDT TUE APR 10 2012

...GUSTY NORTHWEST WINDS WILL CONTINUE THROUGH THIS EVENING...

.A STRONG PRESSURE GRADIENT BETWEEN LOW PRESSURE IN EASTERN CANADA
AND HIGH PRESSURE OVER THE NORTHERN PLAINS WILL PRODUCE GUSTY
NORTHWEST WINDS THROUGH THIS EVENING. THE GUSTY WINDS...COMBINED
WITH UNSTABLE CONDITIONS OVER LAKE MICHIGAN...WILL CAUSE WAVES TO
BUILD.

LMZ521-522-541>543-101715-
/O.EXT.KGRB.SC.Y.0027.000000T0000Z-120411T0200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
414 AM CDT TUE APR 10 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CDT THIS
EVENING...

* NORTHWEST WINDS 15 TO 25 KTS WILL CONTINUE THROUGH THIS EVENING.
  GUSTS TO AROUND 30 KTS ARE POSSIBLE.

* WAVES WILL BUILD TO 2 TO 4 FT...ESPECIALLY TOWARD THE OPEN
  WATERS OF LAKE MICHIGAN. LOCALLY HIGHER WAVES ARE ALSO POSSIBLE
  NEAR DEATHS DOOR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
TSK
916 
WHUS73 KGRB 101529
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1029 AM CDT TUE APR 10 2012

...GUSTY NORTHWEST WINDS WILL CONTINUE THROUGH THIS EVENING...

.A STRONG PRESSURE GRADIENT BETWEEN LOW PRESSURE IN EASTERN
CANADA AND HIGH PRESSURE OVER THE NORTHERN PLAINS WILL PRODUCE
GUSTY NORTHWEST WINDS THROUGH THIS EVENING. THE GUSTY WINDS...
COMBINED WITH UNSTABLE CONDITIONS OVER LAKE MICHIGAN...WILL CAUSE
WAVES TO BUILD.

LMZ521-522-541>543-102330-
/O.CON.KGRB.SC.Y.0027.000000T0000Z-120411T0200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1029 AM CDT TUE APR 10 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS
EVENING...

* NORTHWEST WINDS 15 TO 25 KTS WILL CONTINUE THROUGH THIS 
  EVENING. GUSTS TO AROUND 30 KTS ARE POSSIBLE EARLY. 

* WAVES OF 2 TO 4 FT...ESPECIALLY TOWARD THE OPEN WATERS OF LAKE
  MICHIGAN. LOCALLY HIGHER WAVES ARE ALSO POSSIBLE NEAR DEATHS
  DOOR...BEFORE EASING THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
820 
WHUS73 KGRB 102040
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
340 PM CDT TUE APR 10 2012

...GUSTY NORTHWEST WINDS WILL CONTINUE THROUGH THIS EVENING...

.A STRONG PRESSURE GRADIENT BETWEEN LOW PRESSURE IN EASTERN
CANADA AND HIGH PRESSURE OVER THE NORTHERN PLAINS WILL CONTINUE TO
PRODUCE GUSTY NORTHWEST WINDS THROUGH THIS EVENING. THE GUSTY
WINDS...COMBINED WITH UNSTABLE CONDITIONS OVER LAKE MICHIGAN...
WILL CAUSE WAVES TO BUILD.

LMZ521-522-541>543-110200-
/O.CON.KGRB.SC.Y.0027.000000T0000Z-120411T0200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
340 PM CDT TUE APR 10 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS
EVENING...

* NORTHWEST WINDS 10 TO 20 KTS WILL CONTINUE THROUGH THIS EVENING.
  GUSTS TO AROUND 25 KTS ARE POSSIBLE.

* WAVES OF 2 TO 4 FT...ESPECIALLY TOWARD THE OPEN WATERS OF LAKE
  MICHIGAN. LOCALLY HIGHER WAVES ARE ALSO POSSIBLE NEAR DEATHS
  DOOR...BEFORE EASING DURING THE LATE EVENING AND OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH
648 
WHUS73 KGRB 110159
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
859 PM CDT TUE APR 10 2012

LMZ521-522-541>543-110300-
/O.EXP.KGRB.SC.Y.0027.000000T0000Z-120411T0200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
859 PM CDT TUE APR 10 2012

...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM CDT THIS EVENING...

NORTHWEST WINDS OF 10 TO 20 KTS WILL CONTINUE TONIGHT...WITH A FEW
GUSTS TO 25 KTS POSSIBLE. 1 TO 3 FT WAVES ARE EXPECTED.

$$
BERSCH

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Apr 8, 6:45 PM CDT, 2 hours 26 minutes earlier.

Area forecast discussion, Apr 8, 6:45 PM CDT, 2 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
645 PM CDT SUN APR 8 2012

UPDATED AVIATION PORTION FOR 00Z TAF ISSUANCE

.SYNOPSIS...RELATIVELY QUIET WEATHER WITH SEASONABLE
TEMPERATURES. THE NEXT CHANCE FOR SIGNIFICANT RAIN WON/T BE UNTIL
NEXT WEEKEND AT THE EARLIEST.

THE UPR FLOW IN THE VICINITY OF NOAM WAS QUITE BLOCKY...ESP N OF
45N. THE TREND DURING THE PERIOD WL BE FOR THE BLOCKINESS TO
DECR...BUT WITH FAIRLY HIGH AMPLITUDE FLOW REMAINING. BY MID-WK...
PATTERN WL FEATURE DEEP TROFS OFF/NEAR THE COASTS WITH SHARP
RIDGE ALONG THE ROCKIES. THEN DURING THE LATTER PART OF THE FCST
PERIOD...THE ROCKIES RIDGE WL GET PUSHED EWD INTO THE GREAT LAKES
RGN BY SIG SHRTWV/S EJECTING OUT OF THE WRN TROF.

DEVELOPING NWLY UPR FLOW E OF THE ROCKIES RIDGE WL PROVIDE A
PERSISTENT FEED OF COOL CANADIAN AIR INTO THE AREA...AND RESULT
IN AOB TEMPS FOR THE FIRST PART OF THE PERIOD. THAT WL BE
FOLLOWED BY WARMER TEMPS LATER IN THE PERIOD WHEN THE UPR RIDGE
AXIS NRS THE RGN. ANY SIG PCPN WL HOLD OFF UNTIL LATE IN THE
PERIOD.
&&

.SHORT TERM...TODAY AND MONDAY.

THE SURFACE PRESSURE GRADIENT SHOULD BE WEAKER OVERNIGHT BUT IT
IS EXPECTED TO BE STRONG ENOUGH TO KEEP WINDS FROM GOING CALM OR
LIGHT AND VARIABLE. THIS WILL HELP TO KEEP TEMPERATURES FROM
FALLING INTO THE LOWER 20S OR TEENS OVERNIGHT. GENERALLY KEPT THE
OVERNIGHT LOW FORECAST FROM THE PREVIOUS SHIFT...WHICH KEEPS THE
FORECAST AREA ABOVE FREEZE WARNING CRITERIA.

WINDS BECOME NORTHWEST ON MONDAY AND INCREASE TO SPEEDS SIMILAR
TO WHAT THEY HAVE BEEN TODAY. THE MODELS SHOWED A SHORT WAVE
PASSING THROUGH NORTHERN WISCONSIN AND THE GFS EVEN PRODUCED SOME
QPF IN NORTHEAST WISCONSIN. THINK I ALSO SAW THAT ON THE 09Z
SREF...BUT PLACEMENT AND TIMING MIGHT HAVE BEEN SLIGHTLY
DIFFERENT. AS A RESULT...THE SLIGHT CHANCE POPS WERE KEPT ACROSS
THE NORTH. PLENTY OF COLD ADVECTION DURING THE DAY MAKES
PRECIPITATION TYPE QUESTIONABLE. LOOKS LIKE -6C TO -10C ACROSS THE
NORTH AT 850MB AT MIDDAY. HAVE SOME SNOW AND RAIN MENTIONED.

.LONG TERM...MON NGT THROUGH NEXT SUN. NW UPR FLOW AND COOL DRY
CANADIAN AIR FEEDING INTO THE AREA WL ALMOST CERTAINLY LEAD TO
SOME NIGHTS WITH A HARD/KILLING FREEZE ACRS MOST IF NOT ALL OF
THE FCST AREA. QUESTION IS WHEN. CONCERNED SOME WIND AND CLDS OFF
LAKE SUPERIOR MAY HOLD TEMPS UP SOME MON NGT...WITH TUE NGT/WED
NGT PROBABLY BETTER BETS FOR COLD TEMPS. UNCERTAINTY PRECLUDES
ANY HEADLINES AT THIS TIME...SO WL CONT TO MENTION IN THE HWO.

MODELS OFFERED VARYING IDEAS ON WHEN PCPN WOULD RETURN TO THE
AREA. GIVEN THE AMPLITUDE OF THE PATTERN...HAVE A STRONG FEELING
THAT SLOWER IS BETTER. PREFER THE ECMWF/CANADIAN IDEA OF INITIAL
SHRTWV EJECTING OUT OF THE WRN TROF SPLITTING AND GOING ARND NRN
PORTION OF RIDGE ACRS THE AREA...WITH MAIN CHC OF PCPN NOT
ARRIVING UNTIL THE NEXT SHRTWV HEADS TOWARD THE RGN...LATE IN THE
PERIOD OR JUST BEYOND.
&&

.AVIATION...A FEW HIGH-BASED SHOWERS/VIRGA ASSOCIATED WITH UPPER-
LEVEL DISTURBANCE WILL QUICKLY EXIT FOX VALLEY AND EASTERN
WISCONSIN AREA BY 0130Z. GUSTY NORTHWEST WINDS ARE EXPECTED TO
SUBSIDE SHORTLY AFTER SUNSET WITH VFR CONDITIONS TO PREVAIL
OVERNIGHT THROUGH MONDAY. NORTHWEST WINDS WILL BE GUSTY ONCE
AGAIN ON MONDAY AFTERNOON.

ESB
&&

.FIRE WEATHER...DO NOT EXPECT RH VALUES OR TEMPERATURES TO REACH
RED FLAG CRITERIA ON MONDAY...BUT WINDS WILL NOT BE A PROBLEM.
SINCE THE DNR DID NOT INSIST ON A FIRE WEATHER WATCH FOR MONDAY
AND ONLY ONE OF THE THREE CRITERIA IS LIKELY TO BE MET...THOUGHT
IT WAS SAFE NOT TO ISSUE A FIRE WEATHER WATCH.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR WIZ005-010>013-
018>022-030-031-035>040-045-048>050-073-074.

&&
Hazardous weather outlook, Apr 8, 3:24 PM CDT, 5 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
324 PM CDT SUN APR 8 2012

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-092030-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
324 PM CDT SUN APR 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

GUSTY WEST WINDS AND LOW RELATIVE HUMIDITY WILL CONTRIBUTE TO
HEIGHTENED FIRE DANGER ACROSS THE REGION THROUGH EARLY EVENING.
THE WEST WINDS MAY ALSO BE STRONG ENOUGH TO BLOW AROUND UNSECURED
OUTDOOR OBJECTS...AND MAKE DRIVING HIGH PROFILE VEHICLES
DIFFICULT. WINDS SHOULD DIMINISH QUICKLY AROUND OR JUST AFTER
SUNSET.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

SUB-FREEZING TEMPERATURES ARE POSSIBLE SEVERAL NIGHTS THIS WEEK...
WITH THE COLDEST TEMPERATURES LIKELY TO OCCUR TUESDAY NIGHT AND
WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

LMZ521-522-541>543-092030-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
324 PM CDT SUN APR 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

STRONG WEST WINDS WILL RESULT IN CONDITIONS HAZARDOUS TO SMALL
CRAFT EARLY THIS EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

NORTHWEST WINDS WILL RESULT IN CONDITIONS HAZARDOUS TO SMALL
CRAFT MONDAY...AND POSSIBLY AGAIN ON TUESDAY.

MG/JS

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 3:37 AM CDTFreeze WarningGRBForest, Langlade, Lincoln, Marathon, Menominee, Oneida and 6 more29 hr

Nearby

Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.